# SDR ASOA03400

- Difficulty date: August 26, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, AT APPROX 4,000 A BIRD WAS INGESTED INTO THE RIGHT ENGINE AND IT SHUT DOWN.  THE CREW COMPLIED WITH QRH PROCEDURES, DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
